# SDR CVGA20180103001

- Difficulty date: December 30, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N233XL
- Make and model: Cessna 560XL
- Aircraft serial: 5605233
- Aircraft time: 3,654 hours, 2,511 cycles
- Engine: Pwa PW545A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 64ND780024
- Part serial: 472
- Condition: Partial Deploy
- Part time: 3,654 hours, 2,511 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRPLANE HAD SHALLOW VIBRATION INFLIGHT. VIBRATION INCREASED WITH AIRSPEED. AN EMERGENCY WAS DECLARED AS A PRECAUTION. LANDING WAS UNEVENTFUL. DURING POST FLIGHT, FOUND BOTTOM PORTION OF RIGHT THRUST REVERSER TO BE DEPLOYED APPROXIMATELY A 1/2 INCH.
